MAUDE Adverse Event Report: ICU MEDICAL, INC. COGENT HEMODYNAMIC MONITORING SYSTEM; OXIMETER

ICU MEDICAL, INC. COGENT HEMODYNAMIC MONITORING SYSTEM; OXIMETER
Catalog Number 58400-000
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the tablet not showing values was confirmed on the returned sample.The device failed visual inspection with a swollen battery.The device was unable to be charged through an external source and the display was not shown.The probable cause of the battery not able to be charged and no display had occurred due to a dead battery.
 
Event or Problem Description
The original event occurred on an unspecified date and involved a cogent where it was reported the base isn't showing certain values, and tsh900411 for the screen which is not booting up with error.The device was returned for investigation and the complaint was confirmed of the tablet not showing values.The device failed visual inspection with a swollen battery.The device was unable to be charged through an external source and the display was not shown.The probable cause of the battery not able to be charged and no display had occurred due to a dead battery.There was not patient involvement and no patient harm reported.

Brand Name
COGENT HEMODYNAMIC MONITORING SYSTEM
Common Device Name
OXIMETER
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 s. atherton drive
salt lake city UT 84123
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19816640
Report Number1713468-2024-00003
Device Sequence Number8589324
Product Code DXG
UDI-Device Identifier00840619099459
UDI-Public(01)00840619099459(11)200924
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number58400-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown